| Model Number |
5100120470 |
| Medical Device Problem Codes |
Flaked (1246); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device had a chipped color band during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Additional information: d9.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description